# SDR SIMA201906187007

- Difficulty date: June 17, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 47,320 hours, 39,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND SERVICE DOOR EXIT FLOOR PROX LIGHT INOP-C/A-REMOVED AND REPLACED SERVICE DOOR EXIT FLOOR PROX LIGHT IAW AMM 33-50-12. OPS CHECK GOOD
